MAUDE Adverse Event Report: Integra MicroFrance S.A.S. FORCEPS CEV134 BIPOLAR 350MM MOUIEL; Microfrance Instruments

Integra MicroFrance S.A.S. FORCEPS CEV134 BIPOLAR 350MM MOUIEL; Microfrance Instruments
Catalog Number CEV134
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that a patient who was at high risk for bleeding was scheduled for cholecystectomy following biliary pancreatitis, using the forceps cev134 bipolar 350mm mouiel (cev134).It was reported that "the surgeon observed suboptimal tissue coagulation.The malfunction persisted despite replacing the cables with new ones and changing the generator.A second forceps was then used successfully to complete the procedure." although no patient injury was reported, "the incident resulted in poor tissue coagulation efficiency and hemorrhagic dissection, leading to an extension of the procedure by approximately 2 hours.The postoperative course was uneventful; however, the patient was exposed to a significant risk of major hemorrhage.".
 
Additional Manufacturer Narrative
The forceps cev134 bipolar 350mm mouiel (cev134) was not returned for evaluation: the device history record (dhr): unable to review the applicable dhr as the batch no.Was unavailable failure analysis: product or objective evidence was not returned so the evaluation was unable to be performed.Therefore, an investigation for cause was unable to be performed.Potential root cause analysis: the problem may stem from the clamp (manufacturing defect, wear, or improper assembly) or from another component of the system, such as the cable or the generator.Without batch identification or analysis of the instrument, it is impossible to determine the exact cause of the malfunction.

Brand Name
FORCEPS CEV134 BIPOLAR 350MM MOUIEL
Common Device Name
Microfrance Instruments
Manufacturer (Section D)
Integra MicroFrance S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
Integra MicroFrance S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50841652
Report Number3003249645-2026-00041
Device Sequence Number10270219
Product Code GEI
UDI-Device Identifier10381780091837
UDI-Public10381780091837
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV134
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexUnknown